Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking cerazette. Previously was on noromin, brevinor and microgynon. Now having constant bleeding. Should I switch over to old pills?

Hi I was put on cerazette after having breakthrough bleeding an very irregular periods with my old pills. I was on noromin, brevinor then microgynon. The specialist told me cerazette would stop the bleeding and eventually I wouldn't even have periods or just one day a month. But I've been on this pill for almost three months and have bled almost every day. It's changed for what it was like on the pervious pills, not longer very light, light pink or brown - it's now dark brown or period red with clots sometimes. I think my body didn't haven't enough time to get used to my old pills (I was only on each for about a month). What can I do? Is it a good idea to switch back to one of my old pills and try again? I don't care if I get periods again I just want to stop the constant bleeding. This has been happening for six months with three of them being heavier from the cerazzette
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears that the all the pills are showing irregular and heavior or constant bleeding .
It means that there is some thing else which is causing all this.
The cause may be anemia, or infection. I to my patients with such symptoms prescribe hematinics, fluconazole, ofloxacin , ornidazole, styptics . along with your pills what ever it may be.
Take more of green leafy vegetables, pulses, sprouts, and hi proteine food. Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor